ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

О формуле следов в теории возмущений для J-неотрицательных операторов

Акопян, Р. В. (1973) О формуле следов в теории возмущений для J-неотрицательных операторов. ՀՍՍՀ ԳԱ Զեկույցներ, 57 (4). pp. 193-199.

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
2254Kb

Item Type:Article
Additional Information:Հետքերի բանաձևը J-ոչ բացասական օպերատորների համար։
Uncontrolled Keywords:Հակոբյան Ռ. Վ.
Subjects:Q Science > QA Mathematics
ID Code:3298
Deposited By:NAS Reports
Deposited On:15 Jun 2012 10:07
Last Modified:13 Mar 2014 08:20

Repository Staff Only: item control page